Hanson-Antczak-Type Generalized V-Invexity I

  • Ram U. VermaEmail author
Part of the Infosys Science Foundation Series book series (ISFS)


In this chapter, based on [1], numerous sets of global parametric sufficient efficiency conditions under various Hanson-Antczak-type generalized \((\alpha ,\beta ,\gamma ,\xi ,\eta ,\rho ,\theta )\)-V-invexity assumptions for a semi-infinite multiobjective fractional programming problem are presented.


  1. 1.
    Zalmai, G.J.: Hanson-Antczak-type generalized \((\alpha,\beta,\gamma,\xi,\eta,\zeta,\rho,\theta )\)-V-invex functions in semiinfinite multiobjective fractional programming. Part I: Sufficient efficiency conditions, Adv. Nonlin. Variation. Inequal. 16(1), 91–114 (2013)zbMATHGoogle Scholar

Copyright information

© Springer Nature Singapore Pte Ltd. 2017

Authors and Affiliations

  1. 1.Department of MathematicsTexas State UniversitySan MarcosUSA

Personalised recommendations